# SDR AALA20140918007

- Difficulty date: September 18, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 66,608 hours, 34,779 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Periseal
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE & HISSING SOUND IN THE CABIN NEAR ROWS 26 TO 28.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  UNEVENTFUL LANDING DID NOT LAND OVERWEIGHT.  REPLACED LEAKING PERI SEALS AT LT SIDE FWD BULKHEAD ANTI-ICE DUCT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
